Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2025, 9:02 PM MDT for Crowley County, Otero County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2025, 9:02 PM MDT (03:02 UTC)
- Expired
- Jun 13, 2025, 9:45 PM MDT
- In force
- 43 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 37 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2111 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1551 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.9
The text
As transmitted.
555
WUUS55 KPUB 140302
SVRPUB
COC025-089-140345-
/O.NEW.KPUB.SV.W.0113.250614T0302Z-250614T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
902 PM MDT Fri Jun 13 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Otero County in southeastern Colorado...
Central Crowley County in southeastern Colorado...
* Until 945 PM MDT.
* At 902 PM MDT, a severe thunderstorm was located 7 miles northwest
of Crowley, or 29 miles northwest of La Junta, moving east at 15
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Ordway, Sugar City, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3817 10399 3838 10403 3844 10361 3817 10358
TIME...MOT...LOC 0302Z 264DEG 14KT 3829 10392
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG1 follow-up statement
390
WWUS55 KPUB 140329
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
929 PM MDT Fri Jun 13 2025
COC025-089-140345-
/O.CON.KPUB.SV.W.0113.000000T0000Z-250614T0345Z/
Otero CO-Crowley CO-
929 PM MDT Fri Jun 13 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTHEASTERN OTERO AND CENTRAL CROWLEY COUNTIES...
At 929 PM MDT, a severe thunderstorm was located near Ordway, or 25
miles northwest of La Junta, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ordway, Sugar City, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3817 10394 3840 10392 3844 10361 3817 10358
TIME...MOT...LOC 0329Z 264DEG 14KT 3830 10379
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:29 PM MDT, 1 hour 33 minutes earlier. Its key messages:
- Hot with well above seasonal temperatures tomorrow.
- Isolated showers and thunderstorms possible tomorrow afternoon, though mostly along the higher terrain.
- Above normal temperatures persist through early next week, with a pattern change arriving around the Tuesday timeframe.
Area forecast discussion, Jun 13, 7:29 PM MDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 729 PM MDT Fri Jun 13 2025 .KEY MESSAGES... - Hot with well above seasonal temperatures tomorrow. - Isolated showers and thunderstorms possible tomorrow afternoon, though mostly along the higher terrain. - Above normal temperatures persist through early next week, with a pattern change arriving around the Tuesday timeframe. && .UPDATE... Issued at 723 PM MDT Fri Jun 13 2025 Updated to address the strong to severe storms over eastern El Paso, south into Pueblo County. This activity has developed along an old outflow boundary. Enough CAPE exists for strong to severe storm development, likely through 9 PM before instability dissipates with sunset. Large hail to near 1.5 inches will be the main threat through 9 PM. This activity will slowly shift eastward over the next couple of hours. Mozley && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 207 PM MDT Fri Jun 13 2025 Tonight: Relatively quiet weather is expected heading into the weekend. Synoptically, a ridge of high pressure will start expanding across the area. Given increasing descent with this feature, dry conditions are anticipated this evening and overnight. The exception to this will be across the eastern plains, where a weak disturbance in the flow may help to spark isolated thunderstorms along the eastern mountains and push them across the plains during the evening hours. Along with that, thunderstorm development may be possible along an outflow boundary this evening from a thunderstorm cluster in northeast Colorado. Any storm development from this outflow would be expected to remain north of Highway 50 and primarily in Kiowa and Prowers Counties. While no widespread severe storms are anticipated, one or two can not be ruled out across the far eastern plains given MUCAPE around 2000 J/kg during the evening hours. With weak shear, high cloud bases, and large DCAPE values around 1300 J/kg, strong outflow winds to around 60 mph would be the most likely hazard from any organized storm that can develop. Outside of that, partly cloud skies early will become clear by Saturday morning, with light winds less than 10 mph expected. As for temperatures, a mild night is expected, with much of the area cooling to around and slightly above seasonal lows, with the plains falling into the mid 50s to low 60s, valleys into the 40s to low 50s, and mountains into the mid 30s to 40s. Tomorrow: For the start of the weekend, relatively quiet weather continues. The aforementioned ridge of high pressure will continue to expand over the region. Given the subsidence with this feature, dry conditions are anticipated for south central and southeastern Colorado. The exception to this may be along the higher terrain, where a highly isolated shower or thunderstorm may blossom during the afternoon hours. Otherwise, clear skies early will give way to partly cloudy skies during the afternoon, with relatively light winds around 10 mph continuing. Looking at temperatures, we'll start pushing into the hot range, with mid to upper 90s for the plains, upper 70s to low 90s for the valleys, and 50s to 60s for the mountains. Tomorrow Night: To end off the first day of the weekend, quiet weather persist for south central and southeastern Colorado. The ridge of high pressure that has been in place will continue to sit over the area. Just like Saturday day, given increased subsidence with this feature, dry conditions are expected Saturday evening and overnight. Beyond all of that, partly cloudy skies will again return to clear conditions overnight, with light winds less than 10 mph continuing. Temperatures will again remain mild overnight, with many places falling to near to slightly above seasonal lows, with the plains dropping into the mid 50s to low 60s, the valleys into the 40s to low 50s, and the mountains into the mid 30s to 40s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 330 AM MDT Fri Jun 13 2025 Sunday and Monday...Modest west to southwest flow aloft with upper level ridging in place through the through the weekend, becomes increasing westerly through the day Monday, as the ridge flattens ahead of short wave energy translating across the West Coast and into the Intermountain West. Latest model data continues to support much drier air moving into the Rockies within the modest flow aloft. This, along with subsidence associated with the building ridge, will lead to less coverage of diurnal showers and storms through this period, with any storms that can develop over and near the higher terrain being high based. Further east across the southeast plains, low level moisture will ebb and flow with expected weak lee/thermal troughing in place. This will lead to the potential for a few strong to severe storms, if mid level capping weakens enough for the instability to be tapped. With that said, the latest SPC Day 2 and 3 Outlooks continue indicate marginal risks across the far southeast plains to account for this conditional instability. With less convection and warming temperatures under the building ridge (H7 temps +16C to +20C), will see above mid June norms and nearing record levels (see climate section) in the 90s to around the century mark across the plains, and in the 70s to low 80s across the higher terrain, save for 50s and 60s at the peaks. Lows continue to be at to slightly above seasonal levels in the 50s and 60s across the plains and mainly in the 40s across the higher terrain. Tuesday-Wednesday...While models do indicate short wave energy translating through the region through the mid week timeframe, they continue to differ on the amplitude of said wave breaking down the ridge. This, in turn, leads to differences in the amount of available moisture and chances of precipitation across the area, as well as how much cooling will there be across the region. NBM data does bring temperatures back down to around seasonal levels for this period, with chances for showers and storms, mainly across the eastern mountains and plains. Thursday-Friday...Warmer and drier conditions return for the end of the next work week, as operational and ensemble model data supports upper ridging building back across the Rockies. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 532 PM MDT Fri Jun 13 2025 Isolated convection across the higher terrain and adjacent plains has been producing some small hail but predominantly gusty outflow winds ranging from 25-35 kts. Convection is expected to persist until around 02z, then diminish with clearing cloud cover overnight. Overall, VFR conditions expected for much of the forecast area over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. KCOS: VCTS through 02z with PROB30 for -TSRA and variable gusts to around 30 kts, then clearing skies by 06z. KPUB: TEMPO though 01z from gusty northerly outflow to around 30 kts. Clearing skies by 04z. KALS: Gusty west winds to 30 kts developing tomorrow by 23z. && .FIRE WEATHER... Issued at 330 AM MDT Fri Jun 13 2025 Meteorological critical fire weather conditions will be possible Monday and Tuesday across the San Luis Valley and surrounding higher terrain, with increasing westerly flow and dry conditions across the region. However, fuels have been deemed non-critical, with no expected fire weather highlights through early next week. && .CLIMATE... Issued at 330 AM MDT Fri Jun 13 2025 Records June 14.....June 15.....June 16 ALS 91F 2021....90F 2021....94F 2021 COS 94F 2018....94F 1978...100F 2021 PUB 103F 2018...102F 2000...101F 1985 && .PUB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...MOZLEY SHORT TERM...SIMCOE LONG TERM...MOORE/MW AVIATION...MOORE FIRE WEATHER...MOORE/MW CLIMATE...MW
Hazardous weather outlook, Jun 13, 11:02 AM MDT, 10 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 1102 AM MDT Fri Jun 13 2025 COZ058>089-093>099-141300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1102 AM MDT Fri Jun 13 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated showers and thunderstorms will be possible from midday onwards, mainly over the San Luis Valley, the eastern mountains, Pikes Peak region, and the southeast plains. The main risk with storms today will be the potential for strong outflow winds gusting to 60 mph. If storms develop over or move across the far southeast plains, a few may also become strong enough to produce hail up to the size of quarters. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A drier and warmer airmass will move across the Rockies through early next week, which is expected to limit thunderstorm activity across the area. However, a few isolated late afternoon storms will remain possible, with the main threats from these higher based storms being lightning and gusty outflow winds up to 45 mph. There will also be a very low chance of strong to severe storms across the far southeast plains through the period. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. EHR/23
In the hours before
Special weather statement, Jun 13, 5:08 PM MDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT Fri Jun 13 2025
COZ081-084-085-132345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
508 PM MDT Fri Jun 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 545 PM MDT...
At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Stratmoor, Fort Carson, Security, Falcon, Cimarron Hills, Peterson
Space Force Base, Gleneagle, and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3871 10477 3880 10496 3904 10483 3890 10449
TIME...MOT...LOC 2308Z 212DEG 9KT 3882 10482
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Jun 13, 6:06 PM MDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
606 PM MDT Fri Jun 13 2025
COZ085-086-140045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
606 PM MDT Fri Jun 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 645 PM MDT...
At 606 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Pinon, or 19 miles northwest of Pueblo, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3837 10482 3848 10494 3867 10476 3860 10456
TIME...MOT...LOC 0006Z 223DEG 16KT 3850 10481
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Jun 13, 6:21 PM MDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Fri Jun 13 2025
COZ085-086-140100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
621 PM MDT Fri Jun 13 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 700 PM MDT...
At 621 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pinon to near Pueblo Reservoir. Movement
was east at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo, Pueblo Airport, Salt Creek, Blende, Pueblo West, Pinon,
Pueblo Reservoir, and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3861 10449 3815 10450 3809 10476 3853 10474
TIME...MOT...LOC 0021Z 247DEG 9KT 3849 10468 3826 10470
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGLocal storm report, Jun 13, 6:43 PM MDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
643 PM MDT Fri Jun 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM Hail 2 NNW Pueblo 38.32N 104.63W
06/13/2025 M1.00 Inch Pueblo CO Public
&&
kamSpecial weather statement, Jun 13, 7:41 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
741 PM MDT Fri Jun 13 2025
COZ085-086-089-093-140215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-La Junta Vicinity/Otero County CO-
741 PM MDT Fri Jun 13 2025
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL OTERO...SOUTHEASTERN
EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES
THROUGH 815 PM MDT...
At 741 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southeast of Hanover to 6 miles
northeast of Pueblo Depot to near Avondale. Movement was northeast at
20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Boone, Avondale, and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3852 10405 3852 10402 3805 10405 3805 10440
3834 10431 3855 10430 3860 10405
TIME...MOT...LOC 0141Z 232DEG 18KT 3854 10422 3838 10423 3820 10433
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, Jun 13, 8:39 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
839 PM MDT Fri Jun 13 2025
COZ086-089-140330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
839 PM MDT Fri Jun 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CROWLEY AND EASTERN
PUEBLO COUNTIES THROUGH 930 PM MDT...
At 839 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Boone, or 22 miles east of Pueblo Airport, moving
east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern
Crowley and eastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3827 10376 3824 10412 3842 10417 3852 10386
3852 10384
TIME...MOT...LOC 0239Z 256DEG 11KT 3835 10410
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:06 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 13, 6:21 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
| Jun 13, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 32 min |
| Jun 13, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| Jun 13, 6:57 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 33 min |
| Jun 13, 7:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Jun 13, 7:41 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jun 13, 8:39 PM MDT | Special Weather Statement | PUB | Crowley | 51 min |
| Jun 13, 9:41 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Jun 13, 10:13 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 13, 10:47 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
| Jun 13, 11:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jun 13, 11:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 39 min |
| Jun 14, 12:13 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 32 min |
| Jun 14, 5:09 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jun 14, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 14, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.